Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

there are several things that occur, 1st is my feet

User rating for this question
Very Good
Answered by

Oncologist
Practicing since : 2004
Answered : 1436 Questions
Question
there are several things that occur, 1st is my feet and legs swell, then loss of appetite, (not necessaly in this order, loss of balance, sometimes where I loss my balance and or my left leg becomes weak
Posted Sun, 3 Dec 2017 in Cancer
 
 
Answered by Dr. Indranil Ghosh 7 hours later
Brief Answer:
We need to evaluate you fully

Detailed Answer:
Hi
Thanks for your query.

These symptoms can't be neglected. Feet swelling can be due to problems in heart, kidneys, liver or low protein level in blood. For that we need to check you regarding any of these, also get blood tests, echocardiogram and abdominal ultrasound.

Loss of balance with left leg getting weak can be due to problems in the cerebellum, a part of brain, or, less likely nerve compression in the low back region. You can get a neurological check up for the same and get investigations like brain MRI, nerve conduction test, etc if required.

With all of these, I am sure the exact cause can be pinpointed and treatment initiated.

Hope this helps.
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor